# SDR CA990707045

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolts
- Part number: MS2125005018
- Condition: Broken
- Location: Mlg
- Part time: 111 hours
- Component: Bfgoodrich, 312791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY FOR ROUTINE NDT INSPECTION AND TIRE CHANGE, TWO TIE BOLTS WERE DISCOVERED SHEARED OFF.  TORQUE APPEARED TO BE WITHIN MM SPECS.
